MAUDE Adverse Event Report: Cardinal Health, Inc. Argyle; Tubing, Noninvasive

Cardinal Health, Inc. Argyle; Tubing, Noninvasive
Model Number 5558301627
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2026
Type of Reportable Event Malfunction

Brand Name
Argyle
Common Device Name
Tubing, Noninvasive
Manufacturer (Section D)
Cardinal Health, Inc.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
Cardinal Health
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
+1(508)618-3640
MDR Report Key50177979
Report Number1423537-2026-00255
Device Sequence Number9886458
Product Code GAZ
UDI-Device Identifier10884527019298
UDI-Public(01)10884527019298
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Type of Report Initial,Followup
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number5558301627
Device Catalogue Number5558301627
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/07/2026
Supplement Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown